# SDR QXEA200602414

- Difficulty date: August 23, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 12,244 hours, 8,921 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Pivot
- Condition: Unknown
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C3 CHECK - RIGHT HORIZONTAL STABILIZER PIVOT FITTING ANTI ROTATION DEVICE REQUIRES REMAPPING FOR PERMANENT REPAIR.  REMOVED PIVOT BUSHINGS AND BLENDED ANTI ROTATION TAB IAW REO 670-55-11-046.  FOUND NO CRACKS.  REINSTALLED PIVOT BUSHING.
